# SDR DALA1158020920

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 62,051 hours, 47,414 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV LIGHTNING STRIKE WAS FOUND ON LT ELEVATOR CONTROL TAB TRAILING EDGE TAB WAS REPAIRED IAW MD88 SRM 55-04 PARA 3A.
